# SDR DALA1518440175

- Difficulty date: May 15, 2012
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 97,299 hours, 14,343 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Flex Hose
- Condition: Unknown
- Location: Cockpit Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM HAS LOW PRESSURE,   FLEX HOSE REPAIRED IAW EA 01-074935-03.
